# SDR EIAA9650

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 218/237
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO BAY INTERCOSTAL BETWEEN STATION 218 AND 237 AT STRINGER 27R/28R CORRODED.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL PER SRM 53-11-2 FIG 1D AND SRM 53-10-1 FIG 3.  (M)
